On holomorphic harmonic morphisms

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalManuscripta Mathematica
Volume107
Issue number1
Pages (from-to)1-13
ISSN0025-2611
DOIs
Publication statusPublished - 2003
Externally publishedYes

Cite this

@article{39b9e9a062b911ddb1a1000ea68e967b,
title = "On holomorphic harmonic morphisms",
author = "Martin Svensson",
year = "2003",
doi = "10.1007/s002290100210",
language = "English",
volume = "107",
pages = "1--13",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Heinemann",
number = "1",

}

On holomorphic harmonic morphisms. / Svensson, Martin.

In: Manuscripta Mathematica, Vol. 107, No. 1, 2003, p. 1-13.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - On holomorphic harmonic morphisms

AU - Svensson, Martin

PY - 2003

Y1 - 2003

U2 - 10.1007/s002290100210

DO - 10.1007/s002290100210

M3 - Journal article

VL - 107

SP - 1

EP - 13

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 1

ER -